# SDR CA990420030

- Difficulty date: April 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Driveshaft
- Part number: B2241
- Condition: Corroded
- Location: Tail Rotor
- Part time: 1,868 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION OF THE T/R DRIVE SHAFT, IT WAS NOTED THAT THE PAINT WAS PEELING.  PAINT WAS THEN REMOVED AND SURFACE CORROSION WAS DETECTED BOTH INSIDE AND OUTSIDE THE TUBE.  THE TUBE IS DEFORMED AND THE NOMINAL DIAMETER IS 0.009 INCH UNDER MANUFACTURER'S SPECIFICATION.  THE MAINTENANCE MANUAL ALLOWS 0.002 INCH MAXIMUM REDUCTION.  TUBE B224-1 WILL BE REPLACED AND AIRCRAFT RETURNED TO SERVICE.  NO SIGN THAT THE TAILROTOR HAD BEEN IMPACTED WHATSOEVER.
